# SDR SIMA972401

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING ROUTINE OVERNIGHT CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS WEAK.  RAI'D EMERGENCY BATTERY PACK 29WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
